feeling drop of urine leaking at tip of penis,app all time but nothing really comes
Please help me, as im suffering in hell because of this in day-to-day life frustrating problem.
For the past one month :
1) I feel tingling sensation like a drop of urine is slowly coming/flowing out of tip of urethra/penis/foreskin but there is no single drop coming out really.
2) It gets worst after mastrubation.I always feel like i need to urinate because of that feeling.
3) It gets worse if i keep thinking about it (It reduces if im very busy But doesnt go away completely, so sure its not just a mental)
4) I have taken urine analysis,urine culture,semen culture and ultrasound of bladder , all these twice and everything is normal.
(2-3 pus cells/ No sugaror blood / no bacteria on culture / ultrasound shows all organs normal)
5) I had slight pain when my doctor did DRE of my prostrate but it was mild,so he said its normal.
6) Urologist put me on 20 days of antibiotics but no improvement.
7) Now i am without antibiotics for past 10 days but no change conditions are same.
8) Usually i mastrubate once a day, So I have had no mastrubation for past 15days but there is only slight improvement.
9) there was burning pain at tip of my penis but it lasted only for three days of this whole 1month (13-15th day)
10) no pain during/after urination/ejaculation.
11) I can hold upto 550ml or more of urine
12) Even though i have a feel like a drop is coming out/i need to urinate frequently , i can hold urine as long as i desire.
13) there has never been a drop of urine leak.
14) I could sleep comfortably.
15) But when i wake up morning (6-7am) after 7-8 hours of sleep, the first thing i feel is pressure down there and if i urinate its very liittle (is this normal?)
16) It gets worse as the day progresses.
16) Speed and force of urine seems normal.
17) I have never had sex till this day.
18) No irritation/change in head of penis.
19) No abdominal/Backpain.
20) I have removed smoking/alcohol/coffeeoutof my diet for past 27 days.
If STD is totally ruled out (since you have never been sexually active), then the tingling you feel at the tip of penis can be due to an allergic reaction (say to body lotions, condoms, soaps etc) or it can be a skin condition like eczema, dermatitis etc or it can be a fungal infection. Other than that it can be a simple bacterial infection or balanitis. Since antibiotics are not helping, I suggest you stop them for 72 hours and then send the semen and urine for culture. Frequent rubbing of clothes on a hypersensitive tip of penis can often keep it stimulated and cause increased semen volume. Get yourself tested for diabetes as presence of this can cause mild infection. It can also be a skin tag or hair causing irritation to the tip. Please discuss this with your treating doctor. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.